# SDR 2007UALA00155

- Difficulty date: January 21, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 51,624 hours, 18,923 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L2  Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 CABIN DOOR, ARM HANDLE HARD TO ENGAGE.     ADJUSTED GIRT BAR MECHANISM WHICH FIXED THE DISCREPANCY.   NO COMPONENTS NEEDED TO BE REPLACED.
